Volume 33, Number 5
Preview Issue Next Issue

Purchase

K.C. Chang, Sihong Shao and Dong Zhang

10.4208/jcm.1506-m2014-0164

J. Comp. Math., 33 (2015), pp. 443-467.

Preview Purchase PDF Citation Download 1 185 Article preview

Purchase

Yang He, Yajuan Sun and Zaijiu Shang

10.4208/jcm.1504-m4543

J. Comp. Math., 33 (2015), pp. 468-494.

Preview Purchase PDF Citation Download 3 168 Article preview

Purchase

Zhiqiang Xu

10.4208/jcm.1505-m4529

J. Comp. Math., 33 (2015), pp. 495-516.

Preview Purchase PDF Citation Download 1 178 Article preview

Purchase

Qinghua Wu and Guozheng Yan

10.4208/jcm.1505-m2014-0101

J. Comp. Math., 33 (2015), pp. 517-532.

Preview Purchase PDF Citation Download 1 164 Article preview

Purchase

Xiaoyuan Yang, Xiaocui Li, Ruisheng Qi and Yinghan Zhang

10.4208/jcm.1506-m2014-0186

J. Comp. Math., 33 (2015), pp. 533-556.

Preview Purchase PDF Citation Download 0 166 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80